# SDR WTAA970096

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FAT - EN ROUTE SFO TO FAT, AT FL 190, A/C PRESSURIZATION ALTITUDE REPORTED FLUCTUATING PLUS OR MINUS 1500 TO 2000 FT/MIN.  CREW REQUESTED AND DESCENDED TO BELOW 10,000 FT.  DURING DESCENT PASSENGER OXYGEN MASKS DEPLOYED.  A/C CONTINUED TO STATION WITHOUT INCIDENT.  MX INSPECTED PRESS SYS AND FUOND ELECTRIC PRESS CONTROLLER INTERNALLY SHORTED BY WATER CONTAMINATION.  REPLACED UNIT AND RESTOWED OXYGEN MASKS.  PRESSURIZATION SYSTEM OPERATIONAL CEHCK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
